# SDR COMA0160277

- Difficulty date: February 22, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 12,756 hours, 11,830 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018ABC
- Part serial: 632
- Condition: Failed
- Location: Ee Bay
- Part time: 2,998 hours, 2,720 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH INTO CVG, RECEIVED FLAP FAIL CAUTION WHEN FLAPS WERE SELECTED TO 3 DEGREES.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
